# SDR REXA2014061200474

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 22,290 hours, 17,731 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Component: Rudder, Bombdr
- Component part number: 601R22014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS TASKED WITH PERMANENT REPAIR OF TWO DENTS ON THE RT RUDDER SKIN.  REPAIRED IAW EA CRJ255-02645.
